Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking multivitamins tablet cobadex forte and evion 600 since 2 days. I noticed my urine colour turned in bright yellow. Is it safe or should I stop taking them.

3 Doctors Answered
No problem it is due to them take plenty of fluids.
It's due to multivitamin.
Drink plenty of water, and if it remain yellow for long time then take proper tests. Without proper check up it is not possible to suggest it.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.